Kmart

12 Pack Nurofen Quickzorb Ibuprofen Lysine 342mg Caplets

$9.00 AUD

Skip to product information

Regular price $9.00 AUD
Sale price $9.00 AUD Regular price $0.00 AUD
Tax included. Shipping calculated at checkout.
New
Use these Nurofen Quickzorb Ibuprofen Lysine 342mg Caplets for the temporary relief of headache, migraine headache, tension headache, back pain, muscular pain, cold and flu symptoms, period pain, dental pain, sinus pain and arthritic pain. It also helps reduce fever.

Description

Kmart

Kmart

Advanced formula for fast action
Capsule shaped tablets
Nurofen Quickzorb Caplets have film coating
For the temporary relief of pain and/or inflammation associated with:

Headache
Migraine headache
Tension headache
Muscular pain
Cold & flu symptoms
Period pain
Dental pain
Sinus pain
Back pain
Arthritic pain
Reduces fever

Swallow the tablets with a full glass of water. Take

Note:

Do not use if the blister foil is broken on first opening
Store below 25 deg. C


Active ingredient per caplet: Ibuprofen lysine 342mg (equiv. ibuprofen 200mg)

Use these Nurofen Quickzorb Ibuprofen Lysine 342mg Caplets for the temporary relief of headache, migraine headache, tension headache, back pain, muscular pain, cold and flu symptoms, period pain, dental pain, sinus pain and arthritic pain. It also helps reduce fever.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

Dimensions

Product estimated dimensions:

Length 15 cm, Width 10 cm, Height 5 cm

12 Pack Nurofen Quickzorb Ibuprofen Lysine 342mg Caplets

$9.00 AUD